# SDR HNAA2024022700151

- Difficulty date: February 4, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020579 AFT SERVICE DOOR SILL CORRODED AROUND NUT PLATE HOLE.  REMOVED AND REPLACED WITH NEW SERVICEABLE AFT SERVICE DOOR SILL IAW EMB 145 SRM 51-40-02.
